# SDR AU980323

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6
- Condition: Damaged
- Location: Lt Mlg
- Component: Cleveland, 4075B
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR TIRE CUT DURING LANDING ON ROUGH STRIP.  TIRE DEFLATED.
